# SDR UIEA2019031503546

- Difficulty date: March 12, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 78,236 hours, 12,252 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG RT CORE COWL HAS AN EXTERNAL SKIN CRACK WHICH WAS FOUND JUST BELOW THE EXHAUST GRILL AREA.( REPAIRED NR 2 ENG RT CORE COWL EXTERNAL SKIN CRACK AREAS IAW CV19-02154 AND RI-54-45-13424. )
